# SDR IPXA2022071184060

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal Bracket
- Part number: A2521328920200
- Part serial: NSN
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFWD CREW DOOR AFT SECTION SEAL RETAINER PIN CRACKED.REMOVED AND REPLACED IAW SRM 51-40-21.
